Deviant Login Shop  Join deviantART for FREE Take the Tour

Details

Closed to new replies
January 7, 2013
Link

Statistics

Replies: 36

Praise awesome side effects!

:iconpuppy-dangerous:
puppy-dangerous Jan 7, 2013  Professional Artisan Crafter
One of the side effects of the medication I'm currently taking is 'breast enlargement'.

Woo! My boobies look awesome!
Reply

You can no longer comment on this thread as it was closed due to no activity for a month.

Devious Comments

:iconmcgraczu:
mcgraczu Jan 9, 2013  Hobbyist Photographer
Well, you should then do a "before and after" kind of photographs, so we can all see the side effects you mentioned, haha : ).
Reply
:iconpuppy-dangerous:
puppy-dangerous Jan 9, 2013  Professional Artisan Crafter
lol I was thinking that the other day, actually.
Reply
:iconrjw-photo:
RJW-Photo Jan 8, 2013  Professional Photographer
My Xanax keeps me nice and calm. But, that's what it's supposed to do.
Reply
:iconrjw-photo:
RJW-Photo Jan 8, 2013  Professional Photographer
I know, I was making a joke because I have never had a good side effect. I always get the worse ones.
Reply
:iconlaemperatrizmariana:
LaEmperatrizMariana Jan 8, 2013  Hobbyist General Artist
I don't think that counts as a side-effect. As long as it's doing what it does and isn't hurting you, then that's great. :la:
Reply
:iconlaciemelhart:
LacieMelhart Jan 7, 2013  Professional Photographer
I was on a pain medication when I was having knee troubles and realized I was not as nearly depressed as I had been - and one of the side effects was that it could act as an anti depressant for some and it would depress others. I need to go get it refilled. Life is becoming increasingly annoying with this move >__<
Reply
:iconpuppy-dangerous:
puppy-dangerous Jan 8, 2013  Professional Artisan Crafter
I feel you. I've got old injuries and doctors love to tell me I'm in pain because I'm depressed, instead of depressed because I'm in pain.
Reply
:iconlaciemelhart:
LacieMelhart Jan 8, 2013  Professional Photographer
Ugh, I'd find a new doctor. Nothing is worse than going to someone who doesn't listen to what's wrong. I understand that prescription pill addictions are a massive problem but why the hell would you keep spending money to see the doctor if all you wanted was your fix? Surely it'd be easier to find on the streets. I hope you feel better <3
Reply
:iconcactusskate:
CactussKate Jan 7, 2013  Hobbyist Writer
Oooh give me some.

My depression med can enhance your libido, apparently. But I dunno about that.
Reply
:iconpuppy-dangerous:
puppy-dangerous Jan 8, 2013  Professional Artisan Crafter
I was on Paxil for a while and it made my sex drive go crazy. Only good thing it did.
Reply
Add a Comment: